# SDR AALA20160925001

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 19,304 hours, 7,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Bs 805-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING THRESHOLD WEB IS CORRODED BETWEEN BS 805 AND 847.  REMOVED AND REPLACED WEB IAW SRM 51-10-2 & 53-60-15-0I-1 AND DRAWINGS 146A8123 & 146A8340.
